# SDR COEA2016032105805

- Difficulty date: March 21, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N805HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 625
- Aircraft time: 21,472 hours, 23,939 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: S53671388200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  REAR CTR FUSELAGE RT LATERAL UPPER SKIN PANEL EXTERIOR SURFACE HAS LEVEL 2 CORROSION AT THE AFT EDGE OF THE SERVICE DOOR CUT OUT.  REPAIRED IAW CE 1542 16 10208 DATED 5 9 2016.
